# SDR QXEA200600712

- Difficulty date: March 8, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 WING ISOLATION CHECK VALVE DUCT SUPPORT ANGLE LEFT HAND SIDE IS CRACKED, UNDER ACCESS PANEL 261GT FORWARD OF WING FRONT SPAR WING STATION 18L.  REPAIRED IAW HORIZON AIR EA 2-53-706, 2-28-06 AND 2-53-705.
